# SDR HEEA075936

- Difficulty date: September 10, 2001
- Submitted: October 1, 2001
- Operation: General aviation
- Aircraft: N2258F
- Make and model: Bell 412
- Aircraft serial: 33073
- Aircraft time: 17,645 hours
- Engine: Allsn 250B*
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 103815504
- Part serial: 0017R024
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAUSING THE CIRCUIT BREAKER TO POP.
